# SDR ASAA0380082

- Difficulty date: January 13, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: 5936442U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, TORQUE BOX WEB UPPER SURFACE CORRODED AT FS 1212.  REPLACED WEB SECTION PER SRM 51-70-4. (M)
